Metabolic acidosis due to inhaled salbutamol toxicity: A hazardous side effect complicating management of suspected cases of acute severe asthma.

@article{Tomar2012MetabolicAD,
  title={Metabolic acidosis due to inhaled salbutamol toxicity: A hazardous side effect complicating management of suspected cases of acute severe asthma.},
  author={R P S Tomar and Ramachandran Vasudevan},
  journal={Medical journal, Armed Forces India},
  year={2012},
  volume={68 3},
  pages={242-4}
}
Metabolic acidosis has seldom been reported during treatment of asthma with use of beta agonist but not with much clinical consequence. We report two cases of metabolic acidosis with hyperventilation as a direct effect of salbutamol that caused difficulty in assessment and management of their respiratory symptoms which resolved with appropriate tapering of beta agonist. 

From This Paper

Topics from this paper.
1 Citations
0 References
Similar Papers

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…